MathSciNet Relay Station
MathSciNet bibliographic data
MR2557460 (2010k:20085) 20J05 (20E22)
Johnson, Marianne; Stöhr, Ralph Free centre-by-nilpotent-by-abelian groups. Bull. Lond. Math. Soc. 41 (2009), no. 5, 795–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement